# SDR CA960826035

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Shim
- Part number: DP361
- Condition: Uniball Bind
- Location: Swashplate
- Part time: 11,260 hours
- Component: Bell, 206010450113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSTALLATION AFTER REPAIR BY OVERHAUL FACILITY, SWASHPLATE TILT FRICTION CHECKED AND FOUND WITHIN LIMITS  AFTER GROUND RUN, PILOT REPORTED CYCLIC HARD TO MOVE WITH HYDRAULICS ON, ALMOST IMPOSSIBLE TO MOVE WITH HYDRAULICS OFF. SWASHPLATE HAD BEEN SHIMMED INCORRECTLY WITH AN UNEVEN AMOUNT OF SHIMS ON EACH SIDE CAUSING THE UNIBALL TO BIND. SHIMMING WAS CORRECTED AND RETURNED TO SERVICE.
